Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Reddish patches on body with itching post typhoid treatment, had eating Veg cheesy sandwich, taken cetirizine. Cause?

Hi, I am a 23 years old female.Married. Symptoms: I am getting reddish rashes all over my body. In the beginning,I had itching sensations but now it has settled into a rash and itching sensations are absent now in those areas.But my body is developing fresh patches with itching sensations. I had been suffering from Typhoid for two weeks but it was cured a week ago.I had eaten a Veg Cheesy Sandwich two days before the rashes started.I suspect whether my rashes have got to do with the food I had eaten. I took Cetirizine tablet for the rashes.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi....I am Dr's difficult tho pin point at one thing as u mentioned t.he rash is may be drug rash, may be viral or bacterial in origin....or may be just the allergy to the food....I recommend to get yourself examined and investigated by a local dermat as early as possible....till then u can use calasoft lotion and cetrizine...
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor